# SDR HNAA2019120200373

- Difficulty date: November 27, 2019
- Submitted: December 2, 2019
- Operation: Air carrier
- Aircraft: N608LM
- Make and model: Emb EMB-145LR
- Aircraft serial: 145068
- Aircraft time: 48,623 hours, 42,395 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MDIS  608     33-50  2106261  27NOV19  LEX  CLOSE
      OVERHEAD EMERGENCY EXIT LIGHT AT ROW 12 INOP DUE TO
      BROKEN WIRE AND DAMAGED FIXTURE AT CONNECTOR.
                                          42300    00 DEW
      OVERHEAD EMERGENCY EXIT LIGHT AT ROW 12 INOP DUE TO
      BROKEN WIRE AND DAMAGED FIXTURE AT CONNECTOR.
FACT  28NOV19  04:12  PHL
            INSTALLED NEW CEILING PANEL AT ROW 12 IAW 25-22-04 OK FOR SERVICE.
